# SDR DLL10953166

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 2740 · Stabilizer Control System
- Part: Torque Tube
- Part number: 1539749
- Condition: Corrosion
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT UPPER TORQUE TUBE SUPPORT BRACKET WAS FOUND WITH CORROSION ON THE LWR SURFACE OF THE UPPER LUG.  CORROSION DOES NOT EXTEND INTO THE PARTING PLANE OF THE TWO BRACKET HALVES.  ACCOMPLISHED REPAIRS PER DL ERA 271316-14AD.
